# SDR CALA2025021000327

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 73,733 hours, 26,074 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB LOWER SKIN ONE CRACK FOUND AT STA 184.7, 10 INCHES FROM READ SPAR. (REF: AAR NR 1000028085)
